# SDR IPXA2018060430281

- Difficulty date: May 18, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675413
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UNDERWING BARREL CANTED PANEL CAP IS CRACKED AT BS 1278 AND Z -100.  REPAIRED THE PANEL CAP IAW EA 011-5310-01-A7281, REV I/R,  AND EO MD11-5340-68712-A.  MAJOR.
